* Upcoming papers  
Subject Keyword Abstract Author
Regional Optimal Control Problem Governed by Distributed Bi-linear Hyperbolic Systems

Rabie Zine* and Maawiya Ould Sidi
International Journal of Control, Automation, and Systems, vol. 16, no. 3, pp.1060-1069, 2018

Abstract : "This paper considers the regional bi-linear control problem of an important class of hyperbolic systems. The objective is to bring the state solutions at time T close to a desired observations wd only on a sub-regionw along the spatial domain Ω. We prove the existence of solution by minimizing sequence method. The adjoint system of this problem is introduced and used to characterize the optimal control. A numerical approach is developed and illustrated successfully by simulations.lts at the same time. Finally, a truck-trailer system application is given to illustrate the validity of the proposed"

Keyword : Adjoint systems, bi-linear optimal control, regional analysis, simulations.

Download PDF : Click this link

Business License No.: 220-82-01782